# SDR 07FDEA01796

- Difficulty date: May 15, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 35,667 hours, 24,078 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAP FAULT BOTH LIGHT SY1/SY2 WHEN FLAPS SET TO  15-15.  RECYCLED FLAPS AND WORKED OK, BUT A BIT SLOW.  NEED SAFETY WIRE ON FLAP OVERRIDE SWITCH.  SYSTEM NR 1 AND NR 2 FAULTS CLEARED AT THIS TIME.  MTP SHOWED NR 2 SFCC FAULT.  PERFORMED BITE TEST OF SFCC THAT SHOWED 'JAM'.  RESET SFCC.  CYCLED FLAPS SEVERAL TIMES THROUGH FULL RANGE WITH NO FAULTS NOTED, USING  ENGINES.  FLAPS OPS CHECK NORMAL PER A310 AMM 27-50-00.  INSPECTED FLAPS, NO DEFECTS NOTED.  SAFETY FLAP OVERRIDE SWITCH.
